Thread: Dbol & Green poop?
01-24-2004, 09:23 PM #1
Dbol & Green poop?
when i go to the bathroom, all my poop has been green ever since started taking this DBOL @ 30mg ed. Anyone else have this problem?
01-24-2004, 09:25 PM #2
yes my crap looks really wierd when I am on dbol .............kind of looks like something an alien would crap out. I do not worry about it to much it is just when my finger starts glowing and I starting flying around in a basket connected to a bike that I will be scared.
01-25-2004, 12:08 AM #3
Nice my insides are rotting as I type this.
01-25-2004, 12:12 AM #4
lol this is a nice
01-25-2004, 12:22 AM #5Originally Posted by LightWeightBaby
01-25-2004, 08:09 AM #6
this isn't a joke by the way, my poop seroiusly is green. I thought it was just a thing, but after 3 weeks of this dbol , i sorta linked it to that.
It does look like alien ****.
I heard about the balls shriking, and other side effects, no one told me about GREEN POO! haha
01-25-2004, 10:42 AM #7Associate Member
- Join Date
- Oct 2001
Green poop - I can't wait.
01-25-2004, 10:53 AM #8Junior Member
- Join Date
- Mar 2002
- Copperhead Road
buffalo wings and grape pop do that to me also.
01-25-2004, 12:06 PM #9
Yeah man it really scared me too, It went away about a week after stopping dbol . I thought it was so wierd I even had to show my friend and he thought it was the most disqusting crap he had ever seen.
01-25-2004, 02:36 PM #10
mines blue if I drink a crap load of blue slush
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)